# SDR HEEA0013856

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407010100103
- Condition: Worn
- Location: M/R
- Part time: 1,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EACH GRIPS P/N 406-010-108-109, S/N A3310, A3331, A3324, A3312 (ALL TOTAL TIME 1234:35)  DUE RETIREMENT. 1 EACH LOWER CONE SEAT P/N 407-010-107-101, S/N A80 (TOTAL TIME 1234:35) DUE RETIREMENT. PARTS AND LABOR WILL BE INVOICED...WO#9800197-99.
